If you are crazy about rapid weight loss, then be careful, these drugs can make you a victim of stomach paralysis.


Abdominal paralysis : Those who take medications to lose weight and get rid of diabetes should be careful, as it can cause paralysis of the stomach. A surprising revelation was made in a study. In which it was said that diabetes and weight loss drugs like Ozempic or Vegegobi are very harmful.

This increases the risk of stomach paralysis, called gastroparesis. In such conditions, the stomach muscles weaken and the food is not digested properly. Let us know what this study is about and how dangerous stomach paralysis is…

These medications can cause stomach paralysis
The researcher claims that the weight loss drug Vegovi has been approved by the US Food and Drug Administration (FDA), while Ozempic is an already approved drug. It is used to control blood sugar levels in type 2 diabetic patients.

However, Ozempic is sometimes also taken for weight loss. Both drugs are injections of the protein semaglutide, which is similar to the hormone glucagon-like peptide-1 (GLP-1). These medications cause gastrointestinal problems like nausea, vomiting, and diarrhea.

What is the new study
According to TOI news, the University of Kansas gave information about this study at the Digestive Disease Week 2024 conference in Washington. It was claimed that out of 3 lakh people suffering from diabetes and obesity, 1.65 lakh had taken Vigobi or Ozempic medicine. In which it was found that this medicine empties the stomach faster and slows down the production of insulin.

What are the side effects?
Dr. Prateek Sharma, principal investigator of the team that conducted this study and professor in the Department of Medicine at the University of Kansas, also spoke about the benefits of these drugs. Although the benefits of these medications have been revealed, it is important to also know their disadvantages. These medications should not be taken without the advice of a doctor.

  If you want to be healthy, then consume alcohol only in such quantity

What is stomach paralysis?
Paralysis of the stomach is called gastroparesis. The intestinal muscles weaken. Bowel movement becomes weak. This is why food is not digested properly. In this case, the stomach is always full and does not empty quickly. Due to these medications, problems such as vomiting, nausea, flatulence, stomach pain, constant feeling of fullness, acid reflux, and loss of appetite may occur.

Disclaimer: Some information given in news is based on media reports. Before implementing any suggestion, you should consult the relevant expert.

Health More than 4 million women are victims of this serious illness, most of them are unaware of its danger and know its symptoms.

Check out the health tools below –
Calculate your body mass index (BMI)

Calculate age calculator through age



Source link

Leave a Comment